# SDR CALA2015111794826

- Difficulty date: November 11, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 99,993 hours, 10,998 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT DOOR EMER LIGHT INOPERATIVE.  R & R EMER LIGHT IAW MM 33-51-04.  OPERATIONS CHECKED OK.
